International Journal of Fuzzy Mathematics and Systems (IJFMS)

ISSN 2248-9940

  

Aims and Scope: The International Journal of Fuzzy Mathematics and Systems (IJFMS) is an international journal of high quality devoted to the publication of original research papers from all areas of theoretical and applications of fuzzy sets and systems. The theory of fuzzy sets now includes (and not restricted to) aggregation operations, a generalized theory of relations, specific measures of information content, a calculus of fuzzy numbers. IJFMS publishes work in the theory and applications of fuzzy sets and systems in the areas of foundations, pure mathematics, artificial intelligence, control, robotics, data analysis, data mining, decision making, finance and management, information systems, operations research, pattern recognition and image processing, soft computing and uncertainty modeling.

Journal publishes research articles and reviews within the whole field of Fuzzy Systems, and it will continue to provide information on the latest trends and developments in this ever-expanding subject.

Date and Frequency: Two issues per year.  

Submission: Authors are requested to submit their papers electronically to submit@ripublication.com with mention journal title (IJFMS) in subject line.

 

Annual Subscription Price: 

(Outside India)

Library/ Institutional: Print : US$480.00 Online Only: US$460.00

                                        Print+Online: US$520.00

Individual/ Personnel: Print  US$240.00 

Inside India: Rs.3500.00

 

bullet

Vol. 1  No.1 No.2  No.3 (2011) 

bullet

Vol. 2  No.1 No.2  No.3 No.4 (2012)

bullet

Vol. 3  No.1 No.2  No.3 No.4 No.5 (2013)

bullet

Vol. 4  No.1 No.2   No.3 (2014)

bullet

Vol. 5  No.1-2 (2015)

bullet

Vol. 6  No.1 No.2 (2016)

bullet

Vol. 7  No.1 (2017)

bullet

Editorial Board

bullet

Instruction for Authors

bullet

Subscription

bullet

Call for Papers

bullet

Other Journals

 

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact